Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 537934, 7 pages
Research Article

A Parallel Encryption Algorithm Based on Piecewise Linear Chaotic Map

School of Computer Science and Technology, Harbin University of Science and Technology, Harbin 150080, China

Received 22 April 2013; Revised 28 July 2013; Accepted 28 July 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Xizhong Wang and Deyun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ankur Khare, Piyush Shukla, Murtaza Rizvi, and Shalini Stalin, “An Intelligent and Fast Chaotic Encryption Using Digital Logic Circuits for Ad-Hoc and Ubiquitous Computing,” Entropy, vol. 18, no. 5, pp. 201, 2016. View at Publisher · View at Google Scholar
  • Jalesh Kumar, and S. Nirmala, “A novel and efficient method based on knight moves for securing the information contents of images — A parallel approach,” Journal of Information Security and Applications, vol. 30, pp. 105–117, 2016. View at Publisher · View at Google Scholar
  • Shalini Stalin, Priti Maheshwary, Piyush Kumar Shukla, Akhilesh Tiwari, and Ankur Khare, “Fast Chaotic Encryption Using Circuits for Mobile and Cloud Computing,” Soft-Computing-Based Nonlinear Control Systems Design, pp. 252–277, 2018. View at Publisher · View at Google Scholar